# SDR SIMA200512207

- Difficulty date: May 1, 2005
- Submitted: June 14, 2005
- Operation: Air carrier
- Aircraft: N649PP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145234
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 37592
- Part serial: 15231
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PIT - FLT 4297 - DURING PREFLIGHT, CREW REPORTED THE FORWARD CENTER OVERWING EXIT SIGN TO BE INOPERATIVE.  MAINTENANCE REPLACED SIGN ASSEMBLY IAW EMB MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
